# SDR DL764060655

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 19,059 hours, 6,350 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 261701527
- Part serial: 2760
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN RTE TO HNL FROM CVG DIVERTED TO SFO DUE TO FWD EQ SMOKE LIGHT AND MESSAGE.  EQ COOLING TO OVRD AND SMOKE LIGHT/MSG CLEARED.  A/C WAS APPROX 30 MINS PAST COASTOUT AND ABOUT OUT OF VHF RNG.  NO SMOKE, NO ODOR WAS EVER DETECTED.  CREW LATER REPORTED ON THE GRND THAT LIGHT EXTINGUISHED PRIOR TO ACCOMPLISHING THE PROCEDURE.  SFO MTC, T/S PER FIM 21-58-00.  REPLACED FWD EQUIP COOLING SMOKE DET.  DETECTABLE SMOKE FOUND IN EE/COCKPIT.  A/C OK FOR SERVICE.
